# SDR SWIA200413851

- Difficulty date: September 19, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 2,241 hours, 1,921 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1246
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 557 hours, 492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB CH1 INOP AND MACH TRIM MESSAGES IN CLIMB (FL240).  CLEANED BOTH TRIM SWITCHES AND REPLACED HSTCU IAW CRJ MM 27-41-01.  OPERATIONAL CHECK GOOD.
